Fertility Network UK

Feeling uncomfortable with cetrotide

Hi everyone,

It’s my first cycle, started Merional injection on 8th and Cetrotide on 12th so at the moment I have 2 injections per day. Had no problem with merional but since day 2nd of my Cetrotide I felt a bit uncomfortable,last night which was the 3rd night I had period pain symptom not as bad as my period pain but was very uncomfortable, is it normal? I’m so scared in case if I get OHSS which can be fatal sometimes. At the moment I feel bloated and have a bit pain under my belly like period pain. Should I contact my DR or stop Cetrotide? I’m having my last scan on Wednesday 17th and if everything looks fine having my egg collection on 19th🤞🏻.

Thanks for your time XX

3 Replies

Hi Anna00. So sorry to hear this, but it might just be down to the Cetrotide working with your own hormones. The aim of using an antagonist (Cetrotide) is that by not suppressing (down regulating) your ovaries with nasal spray, the stimulation injections work with your own hormones and then the antagonist just stops you ovulating before egg collection. The benefit of using this type of drug is that an antagonist cycle means all the drugs are usually given within a 2 week period of time so it ends up as a shorter process. I'm sure your cycle has been worked out correctly for you, so try not to worry. Obviously speak to your clinic if you feel uncertain, but don't stop the Cetrotide unless instructed to do so. Hope you soon feel more settled about it all. Thinking of you. Diane


Thank you so much for the reply DianeArnorld! X




You may also like...